Czabarka, É. and Erdős, Péter and Johnson, V. and Kupczok, A. and Székely, L.A. (2011) Asymptotically normal distribution of some tree families relevant for phylogenetics, and of partitions without singletons. MOSCOW JOURNAL OF COMBINATORICS AND NUMBER THEORY, 1 (3). pp. 1-13. ISSN 2220-5438
|
Text
CEJKS-MJCNT11.pdf Download (298kB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 06 Feb 2014 05:25 |
Last Modified: | 08 Feb 2014 08:07 |
URI: | http://real.mtak.hu/id/eprint/9906 |
Actions (login required)
![]() |
Edit Item |